# SDR AALA202301068013

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 36,839 hours, 15,352 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR HANDLE GOT STUCK WITH THE FLIGHT DECK DOOR HANDLE. UNABLE TO ACCESS THE FLIGHT DECK FROM THE GALLEY AREA. ADJUSTED LAVATORY DOOR HANDLE PER CMM 25-46-96.
